# SDR ASAA2018112727129

- Difficulty date: November 27, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 18,144 hours, 6,037 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK ILLUMINATED ON RECALL, EXTINGUISHED ON RESET. GROUNDED - YES. PERFORMED AMM TASK 21-61-00-700-806-002 PACK/ZONE TEMP CONT BITE TEST CHECKED GOOD. RESET TEMP CONT NR 2 OPS NORMAL.
